# SDR CALA2017021300351

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 67,667 hours, 17,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 141N8631U3
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV DUMP VALVE UPPER SURFACE HAS BLUE WATER LEAK AND CORROSION.  REMOVED REPLACED AND INSTALLED NEW RING ASSY DOUBLER AND SUPPORT ANGLE AT FWD LAV DUMP VALVE IRW SRM 51-40-05, 51-20-01 AND 51-40-02.
